Tsukuba Journal of Mathematics

On a construction of indecomposable modules and applications

Koji Nishida

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 13, Number 1 (1989), 147-155.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161013

Digital Object Identifier
doi:10.21099/tkbjm/1496161013

Mathematical Reviews number (MathSciNet)
MR1003598

Zentralblatt MATH identifier
0691.13022

Citation

Nishida, Koji. On a construction of indecomposable modules and applications. Tsukuba J. Math. 13 (1989), no. 1, 147--155. doi:10.21099/tkbjm/1496161013. https://projecteuclid.org/euclid.tkbjm/1496161013


Export citation